# SDR SWAA2023092192081

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY DOOR CUT-OUT SUB-THRESHOLD WEB FROM STA 440+11 TO 460+10; RBL 28 TO 30; WL 156.<[01] VERIFIED APLICABILITY SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE;[02] VERIFIED PARTIAL UPDATES FOR STEPS 3 AND 4.;[03] VERIFIED MEASUREMENT TABLE.;[04] VERIFIED STEP 5.;[05] REMOVED AND REPLACE ON FORWARD CARGO BAY DOOR CUT-OUT SUB-THRESHOLD WEB BETWEEN BS 440 - BS.492.4 RBL 28. WL 156 IAW SRM 51-10-02 PARG.9. C.;[06] REJECTED: SEVERAL BLIND RIVETS STEM NEGATIVE PROTRUSION EXCEEDS '-0.020 INCH' LIMITS PER SRM 51-40-02 FIG 9. GENERATED TTG8Q00N6K4E;[07] TASK COMPLETE
